# SDR WX0A2023120431907

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 48,302 hours, 29,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / REMOVED AND REPLACED MEGAPHONE BATTERIES IAW 25-65-51-920-001-A. OPS CHECK GOOD IAW 25-65-51-710-002-A."
